MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BED, FULL ELECTRIC, MEDLITE, 450 LB

Medline Industries, LP MEDLINE; BED, FULL ELECTRIC, MEDLITE, 450 LB
Catalog Number MDR107003L
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "i¿ve got a hospital bed with a broken foot motor.The electric motor portion runs, but the shaft will not extend or retract.".
 
Additional Manufacturer Narrative
The customer reported a hospital bed with a broken foot motor; the electric motor portion runs, but the shaft will not extend or retract.Medline received one bed actuator only in used condition and bench-tested the actuator using verified working components; the unit functioned properly, its extension shaft fully extended and retracted as designed, the motor operated with normal sounds, and there was no visible damage to the motor casing, power cord, or plug.The investigation results were not confirmed, and the customer complaint could not be confirmed.The division will continue to monitor this issue through trending analysis.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BED, FULL ELECTRIC, MEDLITE, 450 LB
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
madelyn ruppert
three lakes drive
northfield, IL 60093--275
MDR Report Key50885047
Report Number1417592-2026-50128
Device Sequence Number18598693
Product Code FNL
UDI-Device Identifier40080196294344
UDI-Public40080196294344
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDR107003L
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/23/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2025
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown